MathSciNet Relay Station
MathSciNet bibliographic data
MR1404523 60K35 (60B10 60H15 60J60)
Blount, Douglas Diffusion limits for a nonlinear density dependent space-time population model. Ann. Probab. 24 (1996), no. 2, 639–659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement